# SDR FDEA201211123962

- Difficulty date: November 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51306
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 1524, RBL 45 HAS A DRILL HOLE ON THE CHANNEL.  FOUND EXCEEDED LIMITS IAW SRM 53-00-52, FIG 101, ALLOWABLE DAMAGE 1, REV 107.  SEAT TRACK REPAIR CARRIED OUT IAW SRM 53-00-52, FIG 201.  REPAIR 3, REV 107 AND COMPLIED WITH PART 1 OF EA F-5310-162914,   REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100.
